MathSciNet Relay Station
MathSciNet bibliographic data
MR265218 (42 #130) 05.55
Tutte, W. T. The golden ratio in the theory of chromatic polynomials. Ann. New York Acad. Sci. 175 1970 391–402.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement